MAUDE Adverse Event Report: VYAIRE MEDICAL OY VITAL SIGNS¿ LEG ATTACHMENT PAD; ELECTRODE, ELECTROCARDIOGRAPH

VYAIRE MEDICAL OY VITAL SIGNS¿ LEG ATTACHMENT PAD; ELECTRODE, ELECTROCARDIOGRAPH
Model Number LEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3:81 other - the device history paperwork was reviewed for all lots, specifically reviewing the foam and snap lots to determine what lots were used and when.There were multiple lots of both the snaps and foam used during production.Actual suspect sample was not returned, but investigation was done using a different lot number with the same complaint returned from the user.Visual inspection reveals some of the snaps were broken.The wire connector was mated with the returned samples.The connector/snap mating found that some of the snaps were difficult to press into the connector.However, no electrodes disconnected from the device.Also, peel testing could not be performed on the foam of the returned samples as the strip label was impacting the adhesion results, skewing them to a much higher result.Therefore, the reported failure could not be duplicated/reproduced, and the root cause could not be determined.Though, the broken snap may contribute to the connector and electrode mating issue.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device will not be returned.
 
Event or Problem Description
The customer reported to vyaire medical that the metal device on leg attachment pad for corometrics fetal scalp electrode cable does not have enough of a defined lip to keep the connection intact.Furthermore, there is no information for patient involvement.

Brand Name
VITAL SIGNS¿ LEG ATTACHMENT PAD
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
etela-suomen laani
helsinki 00510
FI  00510
Manufacturer (Section G)
GRAPHIC CONTROLS ACQUISITION CORP.
400 exchange st
buffalo NY 14204
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17538067
Report Number3010838917-2023-00071
Device Sequence Number15098306
Product Code DRX
UDI-Device Identifier10190752188181
UDI-Public(01)10190752188181(10)314665
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE
Device Catalogue Number2464AAO-20
Device Lot Number314665
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date08/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown